# SDR CALA2010100800474

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357877
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BLENDED OVER FRAME AT STA 380 JUST ABOVE STR 17 LT INSTALLED REPAIR PER ECRA 5331-01535 NEED TO RE-INSPECT BEFORE THE ACCUMULATION OF 78398 TOTAL FLY CYCLES PER ECRA 5331-01535 PART 2 REF DIP # 007353.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5331-01535, PART 1.  BEFORE THE ACCUMULATION OF 78,398 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-01535.  PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 71,000 TOTAL FLIGHT CYCLES BUT BEFORE 72,000 TOTAL FLIGHT CYCLES FOR INSP DETAILS.
